Selected Recent Publications
Franz W. Kamber

Professor, Department of Mathematics, UIUC
  1. Vanishing theorems and index formulas for transversal Dirac operators, with J. Brüning, AMS Special Session on Operator Theory and Applications to Geometry, Lawrence, KS; AMS Abstracts, October 1988.
  2. On a generalization of Cheeger-Chern-Simons classes, with J. L. Dupont, Illinois Jour. of Math. 34 (1990), 221-255.
  3. On spectral flow of transversal Dirac operators and a theorem of Vafa-Witten, with J.F. Glazebrook, Ann. Global Anal. Geom. 9 (1991) 27-34.
  4. Transversal Dirac families in Riemannian foliations, with J.F. Glazebrook, Comm. Math. Phys. 140 (1991), 217-240.
  5. Determinant line bundles for Hermitian foliations and a generalized Quillen metric, with J.F. Glazebrook, AMS Proc. Symp. Pure Math. 52/2 (1991)7 225-232.
  6. Cheeger-Chern-Simons classes of transversally symmetric foliations: Dependence relations and eta-invariants, with J. L. Dupont, Math. Ann. 295 (1993), 449-468.
  7. Chiral anomalies and Dirac families in Riemannian foliations, with J.F. Glazebrook, AMS Proc. Symp. Pure Math., 54/2 (1993), 271-286.
  8. Secondary invariants and chiral anomalies of transversal Dirac families, with J.F. Glazebrook, Diff. Geom. and its Appl. 3 (1993), 285-299.
  9. Dependence relations for Cheeger-Chern-Simons invariants of locally symmetric spaces, with J. L. Dupont, AMS Contemp. Math. 161 (1994), 271-279.
  10. Foliation reduction and self-duality, with J.F. Glazebrook, H. Pedersen and A. F. Swann; Geometric Study of Foliations, T. Mizutani et al, Eds.; World Scientific, 1994, pp. 219-251.
  11. Index formulas for geometric Dirac operators in Riemannian foliations, with R. G. Douglas, J. F. Glazebrook and G. Yu, K-theory 9 (1995), 407-441.
  12. Transversal index theory, Notes of Lectures during the Special Session on Geometry and Physics, Aarhus University 1995.
  13. A new look at the vortex equations and dimensional reduction, with S. B. Bradlow and J. F. Glazebrook, In 'Geometry, Topology and Physics', Proceedings of the First Brazil-USA Workshop, Compinas, Brazil; Walter de Gruyter, Berlin 1997.
  14. Reduction of the Hermitian-Einstein equation on Kählerian fiber bundles , with S. Bradlow and J. F. Glazebrook, Tôhoku Math. J. 51 (1999), 81-123.
  15. The Hitchin-Kobayashi correspondence for twisted triples , with S. B. Bradlow and J. F. Glazebrook, Int. Jour. of Math. 11/4 (2000), 493-508.
  16. Dimensional reduction of the perturbed Hermitian-Einstein equation , with S. B. Bradlow and J. F. Glazebrook, Proc. in Global Anaysis, Diff. Geometry and Lie Algebras, Balkan Geometry Press, Bucharest 2001, pp. 43--62.
  17. A Fourier-Mukai transform for real torus bundles, with J. F. Glazebrook and M. Jardim, to appear in Jour. of Geom. and Physics 2003.
Top of Page